Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Agapiou, Sergios, Burger, Martin, Dashti, Masoumeh and Helin, Tapio (2018) Sparsity-promoting and edge-preserving maximum a posteriori estimators in non-parametric Bayesian inverse problems. Inverse Problems, 34 (4). pp. 1-37. ISSN 0266-5611

Deckelnick, Klaus, Elliott, Charles M and Styles, Vanessa (2016) Double obstacle phase field approach to an inverse problem for a discontinuous diffusion coefficient. Inverse Problems, 32 (4). a045008. ISSN 0266-5611

Dashti, M, Law, K J H, Stuart, A M and Voss, J (2013) MAP estimators and their consistency in Bayesian nonparametric inverse problems. Inverse Problems, 29 (9). 095017. ISSN 0266-5611

Scalas, E and Viano, G A (1993) Epsilon-entropy and epsilon-capacity in the theory of ill-posed problems. Inverse Problems, 9 (5). pp. 545-550. ISSN 0266-5611

This list was generated on Sun Jun 24 21:06:56 2018 BST.